American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Lxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Seung-Yeal Ha, Hsiu-Chuan Huang and Wen-Ching Lien. Nonlinear stability of spherical self-similar flows to the compressible Euler equations. Quart. Appl. Math. 72 (2014) 109-136.
Abstract, references, and article information
View Article: PDF

[2] Adi Ditkowski and Michael Sever. On the intersection of sets of incoming and outgoing waves. Quart. Appl. Math. 66 (2008) 1-26. MR 2396650.
Abstract, references, and article information
View Article: PDF

[3] Yen-Hsi Richard Tsai, Yoshikazu Giga and Stanley Osher. A level set approach for computing discontinuous solutions of Hamilton-Jacobi equations. Math. Comp. 72 (2003) 159-181. MR 1933817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Cathleen Synge Morawetz. Variations on conservation laws for the wave equation. Bull. Amer. Math. Soc. 37 (2000) 141-154. MR 1751947.
Abstract, references, and article information   
View Article: PDF

[5] Kai-Tak Wong. On extended structures of a closed operator related to semigroup theory and the abstract Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 350-354. MR 0341181.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1